# SDR UPS08851886

- Difficulty date: March 19, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Engine: Ge CFM562C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 692229
- Condition: Malfunctioned
- Location: Nr 4
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

INSPECTION TYPE:N/A BTB - NR 4 ENGINE TAIL PIPE FIRE; FUEL LEAK.  REMOVED AND REPLACED NR 4 ENGINE PER TASK CARD 9071-2.
